Detail publikace

On Asymptotic Behavior of Solutions of Discrete Systems

HLAVIČKOVÁ, I.

Originální název

On Asymptotic Behavior of Solutions of Discrete Systems

Anglický název

On Asymptotic Behavior of Solutions of Discrete Systems

Jazyk

en

Originální abstrakt

The paper concerns the asymptotic behavior of solutions of systems of difference equations. Conditions ensuring that the graph of at least one solution of the studied system stays in a prescribed domain are described.

Anglický abstrakt

The paper concerns the asymptotic behavior of solutions of systems of difference equations. Conditions ensuring that the graph of at least one solution of the studied system stays in a prescribed domain are described.

Dokumenty

BibTex


@article{BUT48973,
  author="Irena {Hlavičková}",
  title="On Asymptotic Behavior of Solutions of Discrete Systems",
  annote="The paper concerns the asymptotic behavior of solutions of systems of difference equations. Conditions ensuring that the graph of at least one solution of the studied system stays in a prescribed domain are described.",
  address="Mathematical Institute, Slovak Academy of Sciences",
  chapter="48973",
  institution="Mathematical Institute, Slovak Academy of Sciences",
  journal="Tatra Mountains Mathematical Publications",
  number="43",
  volume="2009",
  year="2009",
  month="december",
  pages="99--108",
  publisher="Mathematical Institute, Slovak Academy of Sciences",
  type="journal article in Web of Science"
}